کد مقاله کد نشریه سال انتشار مقاله انگلیسی ترجمه فارسی نسخه تمام متن
4599258 1631126 2015 23 صفحه PDF سفارش دهید دانلود رایگان
عنوان انگلیسی مقاله ISI
Asymptotics of eigenvalues of symmetric Toeplitz band matrices
ترجمه فارسی عنوان
همبستگی مقادیر ویژه ماتریسهای متقارن تئپلیتز
دانلود مقاله + سفارش ترجمه
دانلود مقاله ISI انگلیسی
رایگان برای ایرانیان
سفارش ترجمه تخصصی
با تضمین قیمت و کیفیت
موضوعات مرتبط
مهندسی و علوم پایه ریاضیات اعداد جبر و تئوری
چکیده انگلیسی

In this paper we obtain uniform asymptotic formulas for all eigenvalues of symmetric Toeplitz band matrices of large dimension. The entries of the matrices are assumed to be complex, that is, the matrices need not necessarily be self-adjoint. The formulas presented allow a detailed study of the structure of the eigenvalues and of their location in the complex plane, and to build an efficient algorithm for finding their numerical values for matrices of medium and high dimension.

ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Linear Algebra and its Applications - Volume 469, 15 March 2015, Pages 464–486
نویسندگان
, , ,
دانلود مقاله + سفارش ترجمه
دانلود مقاله ISI انگلیسی
رایگان برای ایرانیان
سفارش ترجمه تخصصی
با تضمین قیمت و کیفیت